# SDR RAIA950307

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Moisture
- Location: Nose
- Part time: 9,123 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7425 - ON TAKEOFF ROLL, CAPTAINS AIRSPEED INDICATOR INOP.  MAINTENANCE DRAINED PITOT LINES AND PERFORMED A PITOT TEST, SYSTEM CHECKED NORMAL.  (W)
